Paracetamol 500mg – 16 Caplets (Brands May Vary)

£0.99

Paracetamol 500mg Caplets 16s are used for the relief of pain and fevers. They can also be used for the relief of cold and influenza symptoms.

Paracetamol 500mg – 16 Caplets (Brands May Vary) £0.99

Free shipping on all orders over £50

  • Genuine medication

  • All drugs sourced in the UK
  • No hidden charges (Prices includes VAT)
Guaranteed Safe Checkout

What Paracetamol 500mg Caplets are and what they are used for
  • Paracetamol relieves pain and brings down high temperatures (reduces fever).
  • Paracetamol 500mg Tablets are used for the relief of mild to moderate pain including headache, migraine, nerve pain (neuralgia), toothache, sore throat and period pains
  • symptoms of rheumatic and muscular aches and pains, sciatica, back pain (lumbago), joint swelling and stiffness
  • symptoms of colds and flu.
What you need to know before you take paracetamol caplets

If you are allergic (hypersensitive) to paracetamol or any other ingredients of this medicine. Signs of allergic reaction include a rash and breathing problems. There can also be swelling of the leg, arms, face, throat, or tongue.

If you are taking other medicines and Paracetamol 500mg Caplets
    Talk to your pharmacist or doctor before taking the tablets if you are taking any of the following:

  • medicines for nausea or sickness, such as metoclopramide or domperidone.
  • colestyramine for high cholesterol or high blood fats
  • warfarin (or other medicines used to thin the blood and reduce the risk of clotting). The risk of bleeding may be increased if you take paracetamol daily over a long period of time. However, you can take occasional doses of paracetamo